BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 27, 2013, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: The Lower Estimate for Bernstein Operator
Authors: Gal, Sorin G.
Tachev, Gancho T.
Keywords: Bernstein polynomials
lower estimate
Ditzian-Totik modulus of smoothness
Issue Date: 2013
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 27, Fasc 1-2 (2013), 39p-51p
Abstract: For functions belonging to the classes C2[0; 1] and C3[0; 1], we establish the lower estimate with an explicit constant in approximation by Bernstein polynomials in terms of the second order Ditzian-Totik modulus of smoothness. Several applications to some concrete examples of functions are presented.
Description: MSC 2010: 41A10, 41A15, 41A25, 41A36
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 27, 2013, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-27-039-051.pdf271.72 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License